# SDR 9501225533

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 146N5444
- Condition: Corroded
- Location: Fs 1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE AFT CARGO FLOOR SUPPORTS AT FS 1510, RBL 3, LBL 3, AND LBL 7 WERE FOUND CORRODED.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER SRM 53-60-53, AND NWA EA 55-93708.
